# SDR SWAA2022021124405

- Difficulty date: April 25, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN WHEEL WELL APROX 1.5 INCH LONG ON 663.75 BULKHEAD RBL 43 WING; 3 INCHES FROM CEILING. VERIFIED CRACK PER NDT PART 6; 51-00-00 PROCEDURE 23 D117 QC / REPAIRED PER SRM 57-10-10-2R-3 ON NRC G551707
